# SDR SWAA097582

- Difficulty date: December 2, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 44,098 hours, 36,033 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND STRINGER CORRODED BETWEEN BS 455 TO BS 481, STR 27R.  REPAIRED STRINGER PER SRM.
